# SDR UIEA2019021863236

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,516 hours, 24,347 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APP, L FWD FUEL PUMP EICAS WITH 11.0 IN L FUEL TANK ( OPERATED LT FWD FUEL PUMP SW, ALL EICAS AND LOW PRESSURE LIGHTS FUNCTION NORMAL PER AMM 28-42-01 )
